# SDR SWAA2024050876400

- Difficulty date: April 18, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DOT W490] FWD CARGO AT STA.500H AT S-26L; LOCATED UNDER LEFT TRANSITION PANEL FRAME ATTACH FWD CLIP CRACKED.<[01] INSTALLED CLIP IAW B737-800 SRM 51-740-02;[02] VERIFIED REMOVAL AND INSTALLATION OF CLIP AT STA. 55H STR. 26L IAW B737-800 SRM 51-740-02;[03] VERIFIED REMOVAL AND INSTALLATION OF CLIP AT STA 500H STR. 26L IAW BAC DWG 143A7502-159 AND B737-800 SRM 51-40-02
